# SDR HEEA061786

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 4000106010
- Condition: Damaged
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIGITS OF LED DISPLAY CHANGE WITH VIBRATION IF FACE PLATE IS PRESSED.  PERFORMED PRELIMINARY INSPECTION AND FOUND BROKEN WIRE, REPAIRED WIRE, CLEANED THUMBWHEEL NO HELP.  UNIT AUDIO CUTTING OUT ON ALL CHANNELS.
